# SDR CA960909015

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23531
- Condition: Overheat
- Location: Nr 1
- Component: Saft, 23531
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AIRCRAFT EXPERIENCED #1 BATTERY OVERHEAT INDICATION. REPLACED.
